# SDR UIEA2019010300003

- Difficulty date: January 3, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,863 hours, 20,106 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

30 MINUTES INTO FLIGHT, EICAS MSG "FLT DECK TEMP", AFTER 1 HOUR IN MANUAL MODE TEMP ZONES 29/18/21 FLT DECK CONTROL IS INOP IN AUTO AND MANUAL MODES. ( PERFORMED BITE TEST IAW FIM 21-61 FAULT TREE 914. CLEARED MESSAGE AND PERFORMED OPS CHECK IAW AMM 21-61-07. OPS CHECK GOOD, NO FAULTS AT THIS TIME. )
